Welcome to the forum!’
This looks like urticaria or hives. Urticaria is usually triggered by allergens, such as drugs, foods, insect bites, inhaled substances, in response to sunlight, cold, heat, stress, exercise, or a viral infection. Other common allergens are pollen, mold, dust, pet dander, or cosmetics. Since you experienced an itch, just go over these possibilities in your mind. Something may strike you. Something at your work place definitely as you do not experience an itch at home. Is there a uniform you wear or pollen around or insects—or something you eat in office but not at home.
The other thing is to get an allergy test done to know what you are allergic to.
Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Actually it is happening at home when i leave my house that is when it goes away for example it got real bad about 2 weeks ago so i went to wal-greens to talk to the pharmacist an get some benadril and by the time i drove 5 mins away it had cleared up by 80 percent. I am going to seek a specialist about this,it kinda bothers me cause outa no where it started an i haven't changed anything in my life in the past 3 years.
Don't waste your money for non-sense over the counter medications. You don't have urticaria. That is what a doctor told me when i went to his clinic for the same reason. The rush that mostly on the feet and arms are like a clousters few spots red bumpy close to each other and they are very itchy so much that you want to remove the skin. They are only at home because bed bugs are only at homes. If you have baught a new bed it is good, but the bugs hide in very small cracks in the house specially in the bedroom. It is very hard to find them because they are very small and they come out of their hiding places mostly once you go to bed and fall asleep. The red pimples some times apear two hours to several hours after actual bite. I had this problem for 16 months and saw six different doctors all wate of time and off course waste of too much money for different medications. Wish you well.